# SDR 2019F00221

- Difficulty date: May 16, 2019
- Submitted: May 28, 2019
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28537
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

QRF BECAUSE OF FWD CARGO DOOR LIGHT ILLUMINATED DURING CLIMB. CORRECTIVE ACTION: DISPATCH IAW MEL 52-03-01 CAT C. THE TERMINATIVE CORRECTIVE ACTION:ADJUSTED SENSOR ACTUATOR IN FWD CARGO DOOR IAW/AMM 52-71-32/205 AND CARGO DOOR INDICATION OK.
